# SDR ASAA2019030628534

- Difficulty date: March 6, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 55,891 hours, 22,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A130815
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WW ATTACHED ANGLE O/B SIDE OF ACM EXHAUST RING IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED ANGLE STIFFENERS IAW SRM 51 40 02 0G 0 PARA 4 AND 7.D.
